Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2020, Volume 12, Issue 3, Pages 71–82 (Mi ufa529)  

This article is cited in 1 scientific paper (total in 1 paper)

On antiperiodic boundary value problem for semilinear fractional differential inclusion with deviating argument in Banach space

G. G. Petrosyan

Voronezh State University of Engineering Technologies, Revolutsii av. 19, 394036, Voronezh, Russia

Abstract: We consider a boundary value problem for a semi-linear differential inclusion of Caputo fractional derivative and a deviating coefficient in a Banach space. We assume that the linear part of the inclusion generates a bounded $C_0$-semigroup. A nonlinear part of the inclusion is a multi-valued mapping depending on the time and the prehistory of the function before a current time. The boundary condition is functional and anti-periodic in the sense that one function is equals to another with an opposite sign. To solve the considered problem, we employ the theory of fractional mathematical analysis, the properties of Mittag-Leffler as well as the theory of topological power for multi-valued condensing maps. The idea is as follws: the original problem is reduced to the existence of fixed points of a corresponding resolving multi-valued integral operator in the space of continuous functions. To prove the existence of the fixed points of the resolving multi-operator we employ a generalized theorem of Sadovskii type on a fixed point. This is why we show that the resolving integral multi-operator is condensing with respect to a vector measure of non-compactness in the space of continuous functions and maps a closed ball in this space into itself.

Keywords: Caputo fractional derivative, semi-linear differential inclusion, boundary value problem, fixed point, condensing multi-mapping, measure of non-compactness.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-31-60011
The reported study was funded by RFBR according to the research project no. 19-31-60011.


Full text: PDF file (434 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2020, 12:3, 69–80 (PDF, 370 kB); https://doi.org/10.13108/2020-12-3-69

Bibliographic databases:

UDC: 517.929
MSC: 34G25, 34K09, 34K37, 47H04, 47H08, 47H10
Received: 16.01.2020

Citation: G. G. Petrosyan, “On antiperiodic boundary value problem for semilinear fractional differential inclusion with deviating argument in Banach space”, Ufimsk. Mat. Zh., 12:3 (2020), 71–82; Ufa Math. J., 12:3 (2020), 69–80

Citation in format AMSBIB
\Bibitem{Pet20}
\by G.~G.~Petrosyan
\paper On antiperiodic boundary value problem for semilinear fractional differential inclusion with deviating argument in Banach space
\jour Ufimsk. Mat. Zh.
\yr 2020
\vol 12
\issue 3
\pages 71--82
\mathnet{http://mi.mathnet.ru/ufa529}
\transl
\jour Ufa Math. J.
\yr 2020
\vol 12
\issue 3
\pages 69--80
\crossref{https://doi.org/10.13108/2020-12-3-69}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000607973900008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097538469}


Linking options:
  • http://mi.mathnet.ru/eng/ufa529
  • http://mi.mathnet.ru/eng/ufa/v12/i3/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Afanasova, V. V. Obukhovskii, G. G. Petrosyan, “Ob obobschennoi kraevoi zadache dlya upravlyaemoi sistemy s obratnoi svyazyu i beskonechnym zapazdyvaniem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 167–185  mathnet  crossref
  • Уфимский математический журнал
    Number of views:
    This page:42
    Full text:19
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021